# SDR 26N2008F00000

- Difficulty date: May 31, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N72JW
- Make and model: Cessna 525
- Aircraft serial: 5250406
- Engine: Wilint FJ44
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Valve
- Part number: 991242322
- Condition: Unserviceable
- Location: Hyd Manifold
- Part time: 1,640 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHILE ON A TRAINING FLIGHT THE FLIGHT CREW SELECTED "FLAPS" ON APPROACH.  AS THEY LINED UP ON THE ILS THEY SELECTED "SPEED BRAKES" AND REALIZED THAT THY HAD NO HYDRAULICS ON THE AIRCRAFT.  WHEN "GEAR DOWN" WAS SELECTED, THE CREW DID NOT SEE A DOWN AND LOCKED CONDITION.  FOLLOWING EMERGENCY CHECK LIST, THE GEAR WAS BLOWN DOWN WITH THE EMERGENCY EXTENSION PROCEDURE AND THE AC CONFIGURED WITH 3 IN THE GREEN FOR LANDING.  AC LANDED UNEVENTFULLY.  MAINT INSPECTED THE AC FOR LEAKS AND FOUND NONE.  ELECTRICAL PWR WAS APPLIED TO THE AC AND THE LANDING GEAR AND HYDRAULIC SYS CHECKED ELECTRICALLY WITH NO PROBLEM FOUND.  THE AC WAS JACKED AND HYDRAULIC PRESSURE APPLIED WITH THE LT PUMP TO ATTEMPT A GEAR SWING.  INDICATION SHOWED THAT THE AC HAD FLOW BUT NO PRESSURE AND GEAR WOULD NOT SWING.  HYDR SYS INSPECTED AND A SMALL SCREEN FOUND AT THE SEAT OF THE LOAD VALVE SOLENOID.  REPLACED LOAD VALVE SOLENOID WITH NEW UNIT AND AC STILL WOULD NOT OPERATE HYDRAULICALLY.  HYDR PRESSURE APPLIED WITH THE RT SYSTEM AND ALL AC SYSTEMS FUNCTIONED NORMALLY.  MAINT DETERMINED THAT THE LT HYDR PUMP WAS DRAWING IN AIR FROM THE SHAFT SEAL ALLOWING FLOW BUT NOT PRESSURE.  LT HYDR PUMP WAS REPLACED WITH NEW UNIT.  ALL SYS OPERATIONALLY CHECKED OK.  (K)
